# SDR UHLA2012092400304

- Difficulty date: September 24, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 20,620 hours, 13,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HANDLE AND VENT FLAP HANDLE DO NO ALIGN WHEN DOOR IS DISARMED. CLEANED AND LUBED DOOR HANDLE AND PERFORMED ADJUSTMENT AND TEST IAW AMM 52-12-52.  OPS CHECK GOOD.
